MathSciNet Relay Station
MathSciNet bibliographic data
MR2461868 54H15 (03E15 37B05 54E50)
Malicki, Maciej; Solecki, Sławomir Isometry groups of separable metric spaces. Math. Proc. Cambridge Philos. Soc. 146 (2009), no. 1, 67–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement